Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2015 (2015), Article ID 823143, 11 pages
http://dx.doi.org/10.1155/2015/823143
Research Article

Generalized Solutions for Nonlocal Elliptic Equations and Systems with Nonlinear Singularities

Laboratory of Mathematics and Complex Systems, School of Mathematical Sciences, Beijing Normal University, Ministry of Education, Beijing 100875, China

Received 14 April 2015; Revised 4 June 2015; Accepted 7 June 2015

Academic Editor: Julio D. Rossi

Copyright © 2015 Youtao Wang and Guangcun Lu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Youtao Wang and Guangcun Lu, “Generalized Solutions for Nonlocal Elliptic Equations and Systems with Nonlinear Singularities,” Abstract and Applied Analysis, vol. 2015, Article ID 823143, 11 pages, 2015. doi:10.1155/2015/823143